Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 38, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 28, 2015, 9:36 PM CDT for Kimble County, Mason County, Menard County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 9:36 PM CDT (02:36 UTC)
- Expired
- May 28, 2015, 10:00 PM CDT
- In force
- 24 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Kimble County, TX, Mason County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 108 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 9:40 PM CDT | TSTM WND DMG | 6 N London, TX | HUNTING STAND LIFTED AND MOVED...PAVEMNET WASHED AWAY...LARGE LIVE OAK UPROOTED AND BLOCKING ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 7:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2419 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
505
WFUS54 KSJT 290236
TORSJT
TXC267-319-327-290300-
/O.NEW.KSJT.TO.W.0038.150529T0236Z-150529T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
936 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 933 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES NORTHWEST OF LONDON...AND MOVING EAST
AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SALINE AROUND 945 PM CDT.
LONG MOUNTAIN AROUND 955 PM CDT.
STREETER AROUND 1000 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE US-377 NEAR THE KIMBLE-MENARD
COUNTY LINE...ERNA AND THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD
1222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3078 9975 3094 9952 3094 9949 3069 9926
3066 9970
TIME...MOT...LOC 0236Z 251DEG 27KT 3072 9965
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JOHNSON1 follow-up statement
121
WWUS54 KSJT 290246
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
946 PM CDT THU MAY 28 2015
TXC267-319-327-290300-
/O.CON.KSJT.TO.W.0038.000000T0000Z-150529T0300Z/
KIMBLE TX-MASON TX-MENARD TX-
946 PM CDT THU MAY 28 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MENARD...
NORTHWESTERN MASON AND NORTH CENTRAL KIMBLE COUNTIES UNTIL 1000 PM
CDT...
AT 944 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SALINE...AND MOVING EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
LONG MOUNTAIN AROUND 955 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ERNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3078 9967 3094 9952 3094 9949 3069 9933
3066 9970
TIME...MOT...LOC 0246Z 251DEG 27KT 3074 9956
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JOHNSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 6:12 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 28, 6:12 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 612 PM CDT Thu May 28 2015 .AVIATION... /00Z TAFS/ Showers and thunderstorms will move across West Texas this evening. These thunderstorms will produce locally heavy rainfall...strong gusty winds and large hail. Most of the convection should shift east of the TAF sites by 05z. The extent of low cloud development after midnight is somewhat uncertain, given the expected mid/upper level cloud cover behind the forecast convection. At this time, MVFR ceilings were included at all sites, except KABI, beginning between 09z and 11z. && .PREV DISCUSSION... /ISSUED 313 PM CDT Thu May 28 2015/ SHORT TERM... (Tonight and Friday) ..Severe thunderstorms and heavy rainfall will be possible overnight... The main concern through the next 24 hours is the potential for locally heavy rainfall and strong to severe thunderstorms. An upper level trough currently over the Desert Southwest will approach far West Texas this evening, with large scale lift overspreading West Central Texas. Showers and thunderstorms are developing across West Texas and the South Plains this afternoon and should eventually grow upscale into a mesoscale convective system (MCS) which is forecast to move east across the area late this afternoon and evening. The main concerns, especially through early this evening, are large hail, damaging winds and a few tornadoes will be possible, primarily along residual outflow boundaries. As we head into mid/late evening, the threat should transition to more of a heavy rain/wind threat as the MCS possibly becomes more of a bow echo. The other concern will be very heavy rainfall which may result in flash flooding. A flash flood watch remains in effect for most of West Central Texas through 7 AM Friday. The MCS will track east across the area this evening, with the majority of convection moving east of the region during the early morning hours. A few lingering showers and thunderstorms will be possible across mainly the eastern half of the area Friday morning. Highs on Friday will be near to slightly below seasonal normals, generally in the mid 80s. Daniels LONG TERM... (Friday night through Thursday) As a strong shortwave trough moves east across the Plains on Friday night, a cold front will sag south across the Lone Star State. Modest synoptic scale forcing for ascent will overspread the area Friday night into early Saturday, interacting with low- level forcing associated with the aforementioned cold front to produce widespread showers and thunderstorms across West Central TX. Rainfall amounts could be locally heavy, especially along/north of the Colorado River. Additional rainfall amounts exceeding 1 inch will be possible on already saturated ground, posing a flash flooding threat. Rainfall is expected to diminish from north to south by Saturday afternoon/evening, as slightly cooler and drier air advects into the CWA. Temperatures on Saturday will be affected by ongoing precipitation, with highs generally in the upper 70s to lower 80s. Cooler overnight lows are expected Saturday night, with temperatures falling into the lower 60s. It's not out of the question that some areas may dip into the 50s by sunrise, depending on the extent of cloud cover. By Sunday, we'll be under the influence of northerly flow aloft as a ridge builds over the southwest CONUS. Low PoPs were maintained over the southern half of the area on Sunday, although confidence is waning that we'll see anything develop in a generally subsident environment with little/no low-level forcing. This ridge will be a player in the forecast going through at least midweek. The medium range models are developing a cut-off upper- level cyclone over east TX early in the week. The ECMWF keeps this feature east of the Houston area, while the GFS slowly retrogrades the low back to the west toward central TX. Either way, we should remain on the subsident side of the cyclone with the mid-level ridge remaining the dominant feature. This should result in generally dry weather with temperatures creeping up toward 90 degrees. Overnight lows will be in the 60s. Johnson && .PRELIMINARY POINT TEMPS/POPS... Abilene 67 84 65 79 60 / 80 30 60 60 20 San Angelo 67 87 67 80 62 / 80 20 40 60 30 Junction 68 85 69 82 63 / 70 30 30 60 40 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && 99/99/99
Hazardous weather outlook, May 28, 1:04 PM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 104 PM CDT THU MAY 28 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-291100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 104 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS WEST CENTRAL TEXAS...CONTINUING INTO THE OVERNIGHT HOURS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS...AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE BIG COUNTRY...CONCHO VALLEY...AND EDWARDS PLATEAU THROUGH 8 PM. THE SEVERE WEATHER THREAT WILL LIKELY TRANSITION TO A HEAVY RAINFALL EPISODE OVERNIGHT...WITH THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM 5 PM TODAY TO 7 AM FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH HAIL AND GUSTY WINDS. HEAVY RAIN WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. JOHNSON
In the hours before
Local storm report, May 28, 8:20 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
820 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 15 S SAN ANGELO 31.23N 100.45W
05/28/2015 E0.88 INCH TOM GREEN TX AMATEUR RADIO
&&
EVENT NUMBER SJT1500469
PMLocal storm report, May 28, 8:28 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST 4 WSW CHRISTOVAL 31.17N 100.55W
05/28/2015 E60 MPH TOM GREEN TX NWS EMPLOYEE
&&
EVENT NUMBER SJT1500470
PMLocal storm report, May 28, 8:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
832 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG SAN ANGELO 31.45N 100.45W
05/28/2015 TOM GREEN TX AMATEUR RADIO
TREE DOWN ON POWER LINES ON AVENUE J
&&
EVENT NUMBER SJT1500471
PMLocal storm report, May 28, 8:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM FLASH FLOOD SAN ANGELO 31.45N 100.45W
05/28/2015 TOM GREEN TX AMATEUR RADIO
FLOODED LOW WATER CROSSING AT PULLIAM AND BELL STREET.
&&
EVENT NUMBER SJT1500472
MKDSpecial weather statement, May 28, 8:45 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT THU MAY 28 2015
TXZ073-139-140-154-155-168-290230-
MCCULLOCH TX-MENARD TX-SAN SABA TX-COLEMAN TX-BROWN TX-CONCHO TX-
845 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
MCCULLOCH...MENARD...SAN SABA...COLEMAN...BROWN AND CONCHO
COUNTIES...
AT 841 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTHEAST OF GOULDBUSK...OR
ABOUT 10 MILES SOUTHWEST OF SANTA ANNA...MOVING SOUTHEAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
TRICKHAM AND WHON BY 855 PM CDT
BROOKESMITH...WINCHELL AND MERCURY BY 910 PM CDT
MILBURN BY 915 PM CDT
INDIAN CREEK AND ELM GROVE BY 920 PM CDT
LOCKER AND SKEETERVILLE BY 930 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.
LAT...LON 3094 9973 3145 9988 3203 9888 3170 9867
3169 9875 3161 9877 3147 9898 3145 9887
3142 9884 3141 9877 3138 9876 3143 9873
3140 9869 3135 9870 3137 9865 3133 9864
3132 9858 3127 9862 3127 9858 3126 9858
TIME...MOT...LOC 0145Z 289DEG 32KT 3160 9936
DANIELSSpecial weather statement, May 28, 8:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
848 PM CDT THU MAY 28 2015
TXZ072-073-077-168-290230-
MENARD TX-SCHLEICHER TX-TOM GREEN TX-CONCHO TX-
848 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
MENARD...SCHLEICHER...TOM GREEN AND CONCHO COUNTIES...
AT 846 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 15 MILES SOUTH OF VANCOURT...OR ABOUT
19 MILES EAST OF CHRISTOVAL...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LIVE OAK BY 910 PM CDT
EDEN BY 915 PM CDT
US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 920 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.
LAT...LON 3110 10063 3154 9984 3096 9960 3094 9960
3094 9959 3091 9957 3071 10000 3071 10016
TIME...MOT...LOC 0148Z 279DEG 31KT 3112 10016
DANIELSThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:02 PM CDT | Areal Flood Advisory | SJT | Coke, Irion, Sterling, Tom Green | 3 hr |
| May 28, 7:09 PM CDT | Flash Flood Warning | SJT | Callahan, Nolan, Taylor | 3 hr |
| May 28, 7:09 PM CDT | Special Weather Statement | SJT | Irion, Tom Green | 51 min |
| May 28, 7:17 PM CDT | Areal Flood Advisory | SJT | Crockett | 118 min |
| May 28, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Sterling, Tom Green | 41 min |
| May 28, 7:30 PM CDT | Special Weather Statement | SJT | Coke, Nolan, Runnels, Taylor | 45 min |
| May 28, 7:41 PM CDT | Flash Flood Warning | SJT | Coke, Irion, Runnels, Tom Green | 3 hr |
| May 28, 7:44 PM CDT | Special Weather Statement | SJT | Brown, Callahan, Coleman | 61 min |
| May 28, 7:52 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Runnels and 2 more | 38 min |
| May 28, 7:57 PM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 2 hr |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Tom Green | 47 min |
| May 28, 8:11 PM CDT | Special Weather Statement | SJT | Crockett, Schleicher | 49 min |
| May 28, 8:17 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 58 min |
| May 28, 8:19 PM CDT | Areal Flood Advisory | SJT | Concho, Menard, Schleicher | 116 min |
| May 28, 8:45 PM CDT | Special Weather Statement | SJT | Brown, McCulloch | 45 min |
| May 28, 8:48 PM CDT | Special Weather Statement | SJT | Concho, Menard | 42 min |
| May 28, 8:55 PM CDT | Areal Flood Advisory | SJT | Crockett, Sutton | 2 hr |
| May 28, 8:58 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 47 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch, San Saba | 49 min |
| May 28, 9:18 PM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 28, 9:25 PM CDT | Flash Flood Warning | SJT | Brown | 3 hr |
| May 28, 9:31 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, McCulloch, Mason, Menard | 59 min |
| May 28, 9:38 PM CDT | Areal Flood Advisory | SJT | Kimble, Mason | 3 hr |
| May 28, 9:56 PM CDT | Special Weather Statement | SJT | Brown, McCulloch, San Saba | 49 min |
| May 28, 9:59 PM CDT | Tornado Warning | SJT | Mason | 31 min |
| May 28, 10:10 PM CDT | Flash Flood Warning | SJT | Kimble, Mason, Menard | 3 hr |
| May 28, 10:23 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 52 min |
| May 28, 10:38 PM CDT | Special Weather Statement | SJT | San Saba | 37 min |
| May 29, 4:17 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 26 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.